Skip to content
Coming off Citalopram
avatar
jujulang posted:
I have been on this drug for about 6 years now and I want to get off so I started tapering off slowly. I was at 20 mgs, went to 10 for about 6 weeks. Started 5 mgs two weeks ago and this morning I had a very scary dizzy episode and did not think I was going to come out of it. It took a good 3 to 5 minutes to stop feeling like I was going to faint and my stomach was rumbling, I had the shakes, my heart was racing, my abdomen had a hot flash. I am assuming this is a side effect of withdrawal. Any one else have this experience?
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

SSRIs, and anti-anxiety
I recommend Fluoxetine to help boost the seratonin in your brain, it keeps the panic away. IF you are panicky tho, nothing helps more than ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.